MURAL - Maynooth University Research Archive Library



    Monopole-Antimonopole Solutions of the Skyrmed SU(2) Yang-Mills-Higgs Model


    Paturyan, Vanush and Tchrakian, D.H. (2004) Monopole-Antimonopole Solutions of the Skyrmed SU(2) Yang-Mills-Higgs Model. Journal of Mathematical Physics , 45 (1). pp. 302-309. ISSN 0022-2488

    [img] Download (548kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Axially symmetric monopole anti-monopole dipole solutions to the second order equations of a simple SU(2) Yang-Mills-Higgs model featuring a quartic Skyrme-like term are constructed numerically. The effect of varying the Skyrme coupling constant on these solutions is studied in some detail.

    Item Type: Article
    Additional Information: The definitive version of this article is available at http://dx.doi.org/10.1063/1.1630703
    Keywords: Monopole-Antimonopole Solutions; Skyrmed SU(2) Yang-Mills-Higgs Model; Skyrme;
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Item ID: 4158
    Depositing User: Vanush Paturyan
    Date Deposited: 30 Jan 2013 16:57
    Journal or Publication Title: Journal of Mathematical Physics
    Publisher: American Institute of Physics
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year